# SDR DALA2023121210168

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,355 hours, 15,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 LH AFT EMERGENCY DOOR CABLE NOT INSTALL PROPERLY.NEED DISARM BOTH SIDE TO RESTORE THE DOOR. CORRECTIVE ACTION: DISARM THE OFF-WING ESCAPE SYSTEM AS PER B767-300 AMM25-65-00, REV:139.01-NOV-08-2023.LH AFT EMERGENCY DOOR REMOVED AND REINSTALLED AS PER B767-300 AMM52-21-01 (4368617)
